# SDR SWAA2025022498213

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,259 hours, 39,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT STRIP LIGHT LENS LOOSE; ROWS 23-24DEF.  SECURED WINDOW LIGHT LENS ON R/H ROW 23-24 IAW AMM 33-21-00.
